Alert archive / Wyoming / High Wind Warnings in 2012
High Wind Warning 10, NWS Rapid City, SD
NWS Rapid City, SD issued this high wind warning at Dec 2, 2012, 9:24 AM MST for Campbell County, Crook County, Weston County, Wyoming; Lawrence County, Meade County, Pennington County, South Dakota. It was in force for 14 hr. 18 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 2, 2012, 9:24 AM MST (16:24 UTC)
- Expired
- Dec 2, 2012, 11:00 PM MST
- In force
- 14 hr
- Issued by
- NWS Rapid City, SD
Counties Lawrence County, SD, Meade County, SD, Pennington County, SD, Campbell County, WY, Crook County, WY, Weston County, WY
The radar
The Rapid City radar (KUDX), 95 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 2, 9:51 AM MST | NON-TSTM WND GST 64 | 2 Ne Echeta, WY | ECHETA RAWS |
| Dec 2, 10:45 AM MST | HIGH SUST WINDS 40 | Beulah, WY | GUSTS TO 54 MPH |
| Dec 2, 10:51 AM MST | HIGH SUST WINDS 45 | 2 Ne Echeta, WY | ECHETA RAWS |
| Dec 2, 10:51 AM MST | NON-TSTM WND GST 67 | 2 Ne Echeta, WY | ECHETA RAWS |
| Dec 2, 11:06 AM MST | HIGH SUST WINDS 40 | 16 Wsw Downtown Gillett, WY | I-90 MM 108. WIND GUSTS TO 50 MPH. |
| Dec 2, 11:15 AM MST | HIGH SUST WINDS 40 | 13 N Wright, WY | |
| Dec 2, 11:22 AM MST | NON-TSTM WND GST 59 | 5 W Downtown Spearfish, SD | |
| Dec 2, 11:44 AM MST | HIGH SUST WINDS 47 | 25 Nne Weston, WY | |
| Dec 2, 11:50 AM MST | NON-TSTM WND GST 70 | Beulah, WY | |
| Dec 2, 11:55 AM MST | NON-TSTM WND GST 58 | 3 Ese Downtown Spearfis, SD | |
| Dec 2, 12:00 PM MST | NON-TSTM WND GST 60 | 5 Wnw Moorcroft, WY | |
| Dec 2, 12:00 PM MST | NON-TSTM WND GST 70 | 13 Sse Rozet, WY | |
| Dec 2, 12:51 PM MST | NON-TSTM WND GST 68 | 2 Ne Echeta, WY | ECHETA RAWS |
| Dec 2, 1:55 PM MST | HIGH SUST WINDS 41 | Hulett, WY | GUSTS TO 53 MPH. |
| Dec 2, 2:15 PM MST | NON-TSTM WND GST 66 | 3 Ese Downtown Spearfis, SD | |
| Dec 2, 4:00 PM MST | NON-TSTM WND GST 60 | 7 Wsw Upton, WY | |
| Dec 2, 6:15 PM MST | NON-TSTM WND GST 68 | 3 Ese Downtown Spearfis, SD | |
| Dec 2, 6:35 PM MST | NON-TSTM WND GST 73 | 7 Sse Sundance, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 4.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2984 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
813 WWUS73 KUNR 021624 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 924 AM MST SUN DEC 2 2012 .STRONG SOUTHWEST WINDS HAVE DEVELOPED ACROSS NORTHEAST WYOMING THIS MORNING. WIND GUSTS OVER 60 MPH HAVE OCCURRED IN THE GILLETTE AREA. THE STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH EARLY EVENING ACROSS NORTHEAST WYOMING...WITH THE STRONGEST WINDS FROM WRIGHT TO GILLETTE AND OVER TO HULETT AND BEULAH. THE STRONG WINDS WILL ALSO AFFECT THE NORTHERN BLACK HILLS THIS AFTERNOON AND EVENING...ESPECIALLY AREAS WEST AND SOUTH OF SPEARFISH. WYZ054>058-030030- /O.NEW.KUNR.HW.W.0010.121202T1624Z-121203T0300Z/ NORTHERN CAMPBELL-SOUTHERN CAMPBELL-WESTERN CROOK- WYOMING BLACK HILLS-WESTON- INCLUDING THE CITIES OF...GILLETTE...WRIGHT...MOORCROFT... HULETT...SUNDANCE...FOUR CORNERS...NEWCASTLE 924 AM MST SUN DEC 2 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...THE HIGH WINDS CAN BLOW DOWN LARGE TREES...AND DAMAGE ROOFS...SMALL OUTBUILDINGS...AND SIGNS. SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND FLYING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ024-025-030030- /O.NEW.KUNR.HW.W.0010.121202T1900Z-121203T0600Z/ NORTHERN BLACK HILLS-NORTHERN FOOT HILLS- INCLUDING THE CITIES OF...LEAD...DEADWOOD...SPEARFISH 924 AM MST SUN DEC 2 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...THE HIGH WINDS CAN BLOW DOWN LARGE TREES...AND DAMAGE ROOFS...SMALL OUTBUILDINGS...AND SIGNS. SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND FLYING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$
5 follow-up statements
157 WWUS73 KUNR 021626 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 926 AM MST SUN DEC 2 2012 .STRONG SOUTHWEST WINDS HAVE DEVELOPED ACROSS NORTHEAST WYOMING THIS MORNING. WIND GUSTS OVER 60 MPH HAVE OCCURRED IN THE GILLETTE AREA. THE STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH EARLY EVENING ACROSS NORTHEAST WYOMING...WITH THE STRONGEST WINDS FROM WRIGHT TO GILLETTE AND OVER TO HULETT AND BEULAH. THE STRONG WINDS WILL ALSO AFFECT THE NORTHERN BLACK HILLS THIS AFTERNOON AND EVENING...ESPECIALLY AREAS WEST AND SOUTH OF SPEARFISH. WYZ054>058-030030- /O.CON.KUNR.HW.W.0010.000000T0000Z-121203T0300Z/ NORTHERN CAMPBELL-SOUTHERN CAMPBELL-WESTERN CROOK- WYOMING BLACK HILLS-WESTON- INCLUDING THE CITIES OF...GILLETTE...WRIGHT...MOORCROFT... HULETT...SUNDANCE...FOUR CORNERS...NEWCASTLE 926 AM MST SUN DEC 2 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ024-025-030030- /O.CON.KUNR.HW.W.0010.121202T1900Z-121203T0600Z/ NORTHERN BLACK HILLS-NORTHERN FOOT HILLS- INCLUDING THE CITIES OF...LEAD...DEADWOOD...SPEARFISH 926 AM MST SUN DEC 2 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$
414 WWUS73 KUNR 022223 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 323 PM MST SUN DEC 2 2012 .STRONG SOUTHWEST WINDS...WITH GUSTS TO 60 MPH...WILL CONTINUE ACROSS NORTHEAST WYOMING AND THE NORTHERN BLACK HILLS THROUGH THIS EVENING. A STRONG COLD FRONT WILL MOVE THROUGH THE NORTHERN PLAINS LATE TONIGHT. SOUTHERLY WINDS WILL SHIFT OUT OF THE WEST AND CONTINUE TO BE GUSTY AFTER THE FRONT PASSES LATE TONIGHT. A SHORT LULL IN THE WINDS ARE EXPECTED EARLY MONDAY MORNING...WITH WINDS INCREASING AGAIN BY LATE MONDAY MORNING. SDZ072-030900- /O.NEW.KUNR.WI.Y.0044.121203T0600Z-121204T0000Z/ /O.EXA.KUNR.HW.W.0010.000000T0000Z-121203T0600Z/ STURGIS/PIEDMONT FOOT HILLS- INCLUDING THE CITY OF...STURGIS 323 PM MST SUN DEC 2 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY. * WINDS...SOUTHWEST WINDS WILL INCREASE LATE THIS AFTERNOON TO 30 TO 45 MPH WITH GUSTS AROUND 60 MPH...AND PERSIST THROUGH LATE THIS EVENING. GUSTY WINDS WILL SWITCH TO THE WEST LATE TONIGHT AND PERSIST THROUGH MONDAY AFTERNOON. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ SDZ025-030900- /O.NEW.KUNR.WI.Y.0044.121203T0600Z-121204T0000Z/ /O.CON.KUNR.HW.W.0010.000000T0000Z-121203T0600Z/ NORTHERN FOOT HILLS- INCLUDING THE CITY OF...SPEARFISH 323 PM MST SUN DEC 2 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY. * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS AROUND 60 MPH WILL CONTINUE THROUGH LATE THIS EVENING. GUSTY WINDS WILL SWITCH TO THE WEST LATE TONIGHT AND PERSIST THROUGH MONDAY AFTERNOON. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ WYZ054>058-030300- /O.CON.KUNR.HW.W.0010.000000T0000Z-121203T0300Z/ NORTHERN CAMPBELL-SOUTHERN CAMPBELL-WESTERN CROOK- WYOMING BLACK HILLS-WESTON- INCLUDING THE CITIES OF...GILLETTE...WRIGHT...MOORCROFT... HULETT...SUNDANCE...FOUR CORNERS...NEWCASTLE 323 PM MST SUN DEC 2 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS AROUND 60 MPH WILL CONTINUE THROUGH MID EVENING. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ024-030600- /O.CON.KUNR.HW.W.0010.000000T0000Z-121203T0600Z/ NORTHERN BLACK HILLS- INCLUDING THE CITIES OF...LEAD...DEADWOOD 323 PM MST SUN DEC 2 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ026-030900- /O.NEW.KUNR.WI.Y.0044.121203T0000Z-121204T0000Z/ RAPID CITY- INCLUDING THE CITY OF...RAPID CITY 323 PM MST SUN DEC 2 2012 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST MONDAY. * WINDS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND FLYING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ SDZ001-002-012>014-031-032-073-030900- /O.NEW.KUNR.WI.Y.0044.121203T0600Z-121204T0000Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH- PENNINGTON CO PLAINS-HAAKON-SOUTHERN MEADE CO PLAINS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...WALL...PHILIP...UNION CENTER 323 PM MST SUN DEC 2 2012 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY. * WINDS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND FLYING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$
967 WWUS73 KUNR 022304 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 404 PM MST SUN DEC 2 2012 .STRONG SOUTHWEST WINDS...WITH GUSTS UP TO 60 MPH...WILL CONTINUE ACROSS NORTHEAST WYOMING AND ACROSS THE NORTHERN BLACK HILLS AND ADJACENT FOOTHILLS THROUGH THIS EVENING. A STRONG COLD FRONT WILL MOVE THROUGH THE NORTHERN PLAINS LATE TONIGHT. SOUTHERLY WINDS WILL SHIFT OUT OF THE WEST AND CONTINUE TO BE GUSTY AFTER THE FRONT PASSES LATE TONIGHT. A SHORT LULL IN THE WINDS ARE EXPECTED EARLY MONDAY MORNING...WITH WINDS INCREASING AGAIN BY LATE MONDAY MORNING. SDZ025-072-030900- /O.CON.KUNR.HW.W.0010.000000T0000Z-121203T0600Z/ /O.CON.KUNR.WI.Y.0044.121203T0600Z-121204T0000Z/ NORTHERN FOOT HILLS-STURGIS/PIEDMONT FOOT HILLS- INCLUDING THE CITIES OF...SPEARFISH...STURGIS 404 PM MST SUN DEC 2 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY... * WINDS...SOUTHWEST WINDS WILL CONTINUE AT 30 TO 45 MPH WITH GUSTS AROUND 60 MPH...AND PERSIST THROUGH LATE THIS EVENING. GUSTY WINDS WILL SWITCH TO THE WEST LATE TONIGHT AND PERSIST THROUGH MONDAY AFTERNOON. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ WYZ054>058-030300- /O.CON.KUNR.HW.W.0010.000000T0000Z-121203T0300Z/ NORTHERN CAMPBELL-SOUTHERN CAMPBELL-WESTERN CROOK- WYOMING BLACK HILLS-WESTON- INCLUDING THE CITIES OF...GILLETTE...WRIGHT...MOORCROFT... HULETT...SUNDANCE...FOUR CORNERS...NEWCASTLE 404 PM MST SUN DEC 2 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS AROUND 60 MPH WILL CONTINUE THROUGH MID EVENING. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ024-030600- /O.CON.KUNR.HW.W.0010.000000T0000Z-121203T0600Z/ NORTHERN BLACK HILLS- INCLUDING THE CITIES OF...LEAD...DEADWOOD 404 PM MST SUN DEC 2 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS AROUND 60 MPH WILL CONTINUE THROUGH LATE EVENING. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ012-030900- /O.EXT.KUNR.WI.Y.0044.121203T0000Z-121204T0000Z/ BUTTE- INCLUDING THE CITY OF...BELLE FOURCHE 404 PM MST SUN DEC 2 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST MONDAY... * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH...SHIFTING TO THE NORTHWEST AFTER MIDNIGHT. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ SDZ026-030900- /O.CON.KUNR.WI.Y.0044.121203T0000Z-121204T0000Z/ RAPID CITY- INCLUDING THE CITY OF...RAPID CITY 404 PM MST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH...SHIFTING TO THE NORTHWEST AFTER MIDNIGHT. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ SDZ001-002-013-014-031-032-073-030900- /O.CON.KUNR.WI.Y.0044.121203T0600Z-121204T0000Z/ HARDING-PERKINS-NORTHERN MEADE CO PLAINS-ZIEBACH- PENNINGTON CO PLAINS-HAAKON-SOUTHERN MEADE CO PLAINS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...FAITH... DUPREE...WALL...PHILIP...UNION CENTER 404 PM MST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY... * WINDS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$
110 WWUS73 KUNR 030253 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 753 PM MST SUN DEC 2 2012 .STRONG SOUTHWEST WINDS...WITH GUSTS UP TO 60 MPH...WILL CONTINUE ACROSS NORTHEAST WYOMING AND ACROSS THE NORTHERN BLACK HILLS AND ADJACENT FOOTHILLS THROUGH THIS EVENING. A STRONG COLD FRONT WILL MOVE THROUGH THE NORTHERN PLAINS LATE TONIGHT. SOUTHERLY WINDS WILL SHIFT OUT OF THE WEST AND CONTINUE TO BE GUSTY AFTER THE FRONT PASSES LATE TONIGHT. A SHORT LULL IN THE WINDS ARE EXPECTED EARLY MONDAY MORNING...WITH WINDS INCREASING AGAIN BY LATE MONDAY MORNING. WYZ054>058-030600- /O.EXT.KUNR.HW.W.0010.000000T0000Z-121203T0600Z/ NORTHERN CAMPBELL-SOUTHERN CAMPBELL-WESTERN CROOK- WYOMING BLACK HILLS-WESTON- INCLUDING THE CITIES OF...GILLETTE...WRIGHT...MOORCROFT... HULETT...SUNDANCE...FOUR CORNERS...NEWCASTLE 753 PM MST SUN DEC 2 2012 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM MST THIS EVENING... * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS AROUND 60 MPH WILL CONTINUE THROUGH THE EVENING. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ025-072-031100- /O.CON.KUNR.HW.W.0010.000000T0000Z-121203T0600Z/ /O.CON.KUNR.WI.Y.0044.121203T0600Z-121204T0000Z/ NORTHERN FOOT HILLS-STURGIS/PIEDMONT FOOT HILLS- INCLUDING THE CITIES OF...SPEARFISH...STURGIS 753 PM MST SUN DEC 2 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY... * WINDS...SOUTHWEST WINDS WILL CONTINUE AT 30 TO 45 MPH WITH GUSTS AROUND 60 MPH...AND PERSIST THROUGH LATE THIS EVENING. GUSTY WINDS WILL SWITCH TO THE WEST LATE TONIGHT AND PERSIST THROUGH MONDAY AFTERNOON. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ SDZ024-030600- /O.CON.KUNR.HW.W.0010.000000T0000Z-121203T0600Z/ NORTHERN BLACK HILLS- INCLUDING THE CITIES OF...LEAD...DEADWOOD 753 PM MST SUN DEC 2 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS AROUND 60 MPH WILL CONTINUE THROUGH LATE EVENING. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ012-026-031100- /O.CON.KUNR.WI.Y.0044.000000T0000Z-121204T0000Z/ BUTTE-RAPID CITY- INCLUDING THE CITIES OF...BELLE FOURCHE...RAPID CITY 753 PM MST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH... SHIFTING TO THE NORTHWEST AFTER MIDNIGHT. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ SDZ001-002-013-014-031-032-073-031100- /O.CON.KUNR.WI.Y.0044.121203T0600Z-121204T0000Z/ HARDING-PERKINS-NORTHERN MEADE CO PLAINS-ZIEBACH- PENNINGTON CO PLAINS-HAAKON-SOUTHERN MEADE CO PLAINS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...FAITH... DUPREE...WALL...PHILIP...UNION CENTER 753 PM MST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY... * WINDS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$
740 WWUS73 KUNR 030607 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 1107 PM MST SUN DEC 2 2012 .A COLD FRONT WILL CROSS WESTERN SOUTH DAKOTA TONIGHT AND BRING GUSTY NORTHWEST WINDS TO THE PLAINS OF NORTHWEST AND WEST CENTRAL SOUTH DAKOTA THROUGH MONDAY AFTERNOON. SDZ025-072-031415- /O.EXP.KUNR.HW.W.0010.000000T0000Z-121203T0600Z/ /O.CON.KUNR.WI.Y.0044.000000T0000Z-121204T0000Z/ NORTHERN FOOT HILLS-STURGIS/PIEDMONT FOOT HILLS- INCLUDING THE CITIES OF...SPEARFISH...STURGIS 1107 PM MST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WINDS...SHIFTING TO THE NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. THESE WINDS WILL CONTINUE THROUGH MONDAY AFTERNOON. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ SDZ024-WYZ054>058-030715- /O.EXP.KUNR.HW.W.0010.000000T0000Z-121203T0600Z/ NORTHERN BLACK HILLS-NORTHERN CAMPBELL-SOUTHERN CAMPBELL- WESTERN CROOK-WYOMING BLACK HILLS-WESTON- INCLUDING THE CITIES OF...LEAD...DEADWOOD...GILLETTE...WRIGHT... MOORCROFT...HULETT...SUNDANCE...FOUR CORNERS...NEWCASTLE 1107 PM MST SUN DEC 2 2012 ...HIGH WIND WARNING HAS EXPIRED... VERY STRONG SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST TONIGHT...THEN SLOWLY DIMINISH. $$ SDZ012-026-031415- /O.CON.KUNR.WI.Y.0044.000000T0000Z-121204T0000Z/ BUTTE-RAPID CITY- INCLUDING THE CITIES OF...BELLE FOURCHE...RAPID CITY 1107 PM MST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WINDS...SHIFTING TO THE NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. THESE WINDS WILL CONTINUE THROUGH MONDAY AFTERNOON. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ SDZ001-002-013-014-031-032-073-031415- /O.CON.KUNR.WI.Y.0044.000000T0000Z-121204T0000Z/ HARDING-PERKINS-NORTHERN MEADE CO PLAINS-ZIEBACH- PENNINGTON CO PLAINS-HAAKON-SOUTHERN MEADE CO PLAINS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...FAITH... DUPREE...WALL...PHILIP...UNION CENTER 1107 PM MST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WINDS...SHIFTING TO THE NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. THESE WINDS WILL CONTINUE THROUGH MONDAY AFTERNOON. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this high wind warning went out at Dec 2, 3:08 AM MST, 6 hours 16 minutes earlier.
Area forecast discussion, Dec 2, 3:08 AM MST, 6 hours 16 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY NATIONAL WEATHER SERVICE RAPID CITY SD 308 AM MST SUN DEC 2 2012 .DISCUSSION...CURRENT SURFACE ANALYSIS SHOWS LOW PRESSURE OVER SOUTHWESTERN SK...WITH WARM FRONT EXTENDING SOUTHEASTWARD ACROSS NORTHEASTERN MT INTO SOUTHWESTERN ND AND CENTRAL SD. COLD FRONT EXTENDS WESTWARD FROM THE LOW ACROSS SOUTHWESTERN CANADA. UPPER LEVEL ANALYSIS CONTINUES TO SHOW LOW OFF THE PACIFIC NW COAST...WITH FAST WEST TO SOUTHWEST FLOW ACROSS THE WESTERN CONUS INTO THE PLAINS. HIGH CLOUDINESS CONTINUES TO PASS OVER THE REGION WITH VARIABLY CLOUDY SKIES. TEMPS ARE MOSTLY IN THE 30S AND LOWER 40S ACROSS THE AREA...WITH WARMER TEMPS ACROSS PORTIONS OF NORTHEASTERN WY AND THE BLACK HILLS AREA WHERE THERE ARE DOWNSLOPING WINDS. WINDS ARE GENERALLY FROM THE WEST TO SOUTHWEST ACROSS THE FORECAST AREA...BREEZY AT TIMES ACROSS PORTIONS OF NORTHEASTERN WY. WARM CONDITIONS WILL CONTINUE TODAY...WITH TEMPS 20 TO 30 DEGREES ABOVE AVERAGE. GUSTY SOUTHWESTERLY WINDS CAN BE EXPECTED ACROSS NORTHEASTERN WY AND PORTIONS OF THE BLACK HILLS LATER THIS MORNING INTO TONIGHT. COLD FRONT WILL MOVE ACROSS THE FORECAST AREA LATE TONIGHT...BRINGING A CHANCE OF SHOWERS TO MAINLY NORTHERN PORTIONS OF THE AREA AND STRONG NORTHWESTERLY WINDS FOR MONDAY ACROSS NORTHWESTERN SD. TEMPS WILL BE COOLER THROUGH THE FIRST HALF OF THE COMING WEEK...BUT STILL ABOVE AVERAGE. FOR TODAY...SKIES WILL BE PARTLY TO MOSTLY SUNNY WITH HIGH CLOUDS PASSING OVERHEAD. HIGHS WILL RANGE FROM THE MID 50S OVER THE HIGHER BLACK HILLS TO THE UPPER 60S TO NEAR 70 DEGREES ACROSS PORTIONS OF THE SOUTHWESTERN AND SOUTH CENTRAL SD PLAINS. NEAR RECORD HIGHS ARE EXPECTED OVER PORTIONS OF THE AREA...WITH THE RECORD HIGH FOR THIS DATE AT RAP AIRPORT BEING 69 AND EAST RAPID CITY AT 70. SOUTHWESTERLY WINDS WILL INCREASE ACROSS NORTHEASTERN WY AND THE BLACK HILLS LATER THIS MORNING...BECOMING RATHER GUSTY BY THE AFTERNOON IN FAVORED AREAS. SOME WIND GUSTS TO NEAR 50 MPH ARE LIKELY ACROSS CAMPBELL CO WY AND DOWNSLOPE AREAS OF THE NORTHERN BLACK HILLS. THESE GUSTY WINDS WILL CONTINUE INTO THE EVENING UNTIL THE COLD FRONT PASSES. COLD FRONT WILL PASS THROUGH NORTHWESTERN PORTIONS OF THE CWA LATE THIS EVENING AND THROUGH THE REST OF THE FORECAST AREA LATE TONIGHT. UPPER LOW ASSOCIATED WITH FRONT WILL PASS WELL TO THE NORTH OF THE REGION...WITH WEAKER SHORTWAVE ENERGY PASSING ACROSS OUR AREA WITH THE FRONT. SHOWER CHANCES WILL MAINLY BE CONFINED TO NORTHERN PORTIONS OF THE CWA...WITH THE BEST CHANCES ACROSS THE NORTHERN BLACK HILLS AREA LATE TONIGHT. PCPN WILL GENERALLY BE IN THE FORM OF RAIN...EXCEPT FOR POSSIBLY A LITTLE SNOW ACROSS THE HIGHER ELEVATIONS OF THE BLACK HILLS. WINDS WILL SWITCH TO THE NORTHWEST BEHIND THE FRONT AND LIKELY BE RATHER GUSTY FOR A PERIOD BEHIND THE PASSAGE. SHOWERS SHOULD EXIT THE AREA BY MONDAY MORNING...BUT IF TIMING OF FRONT IS A BIT SLOWER...THERE COULD BE A LINGERING CHANCE INTO THE EARLY MORNING ACROSS FAR EASTERN PORTIONS OF THE CWA. WINDS WILL INCREASE MONDAY MORNING AS SUBSIDENCE DEVELOPS BEHIND EXITING SHORTWAVE...COOLER AIR BUILDS IN TO THE AREA...AND BOUNDARY LAYER MIXES OUT. ADVISORY CRITERIA WINDS STILL LOOK LIKELY DURING THE LATE MORNING AND EARLY AFTERNOON HOURS ACROSS A GOOD PORTION OF THE NORTHWESTERN SD PLAINS. FURTHER SOUTH INTO THE WEST CENTRAL SD PLAINS...INCLUDING THE RAP AREA...THERE IS MORE UNCERTAINTY OF STRONG WINDS WITH FLOW A BIT MORE WESTERLY THAN IS USUALLY FAVORABLE FOR STRONGER WINDS. HIGHS WILL BE MOSTLY IN THE 50S...WITH SOME 40S ACROSS PORTIONS OF NORTHEASTERN WY AND THE BLACK HILLS. WINDS WILL DECREASE BY MONDAY EVENING...WITH QUIET WEATHER EXPECTED INTO MIDWEEK. TEMPS WILL REMAIN ABOVE AVERAGE WITH HIGHS IN THE MID 40S TO MID 50S ON TUESDAY AND LOWS IN THE 20S AND LOWER 30S. EXTENDED...WARM AND DRY CONDITIONS WILL OCCUR ON WEDNESDAY WITH ZONAL FLOW OVER THE AREA. A SFC COLD FRONT WILL BRING A CHANCE OF RAIN OR SNOW AS IT PASSES THROUGH ON WEDNESDAY NIGHT. SHORTWAVE ENERGY IN A BROAD UPPER TROUGH WILL CREATE A CHANCE OF RAIN OR SNOW FROM THURSDAY INTO FRIDAY. TEMPERATURES ON THURSDAY WILL BE NEAR NORMAL...WITH COLDER TEMPERATURES ON FRIDAY AND SATURDAY. MODEL SOLUTIONS DIVERGE FOR SATURDAY AND SUNDAY...BUT WITH THE POTENTIAL FOR AN UPPER TROUGH TO AFFECT THE REGION...WILL KEEP LOW POPS IN THE FORECAST FOR THE END OF THE WEEK. && .AVIATION...12Z TAFS VFR CONDITIONS WILL PREVAIL TODAY WITH AREAS OF MID AND HIGH LEVEL CLOUDS. THERE IS A CHANCE OF SHOWERS TONIGHT OVER NORTHEASTERN WYOMING...THE BLACK HILLS AND NORTHWESTERN SOUTH DAKOTA. AREAS OF MVFR CIGS MAY DEVELOP WITH THE SHOWERS...ESPECIALLY OVER PARTS OF NORTHEASTERN WYOMING AND THE BLACK HILLS LATE TONIGHT. GUSTY SOUTHWEST WINDS WILL BE FOUND ACROSS NORTHEASTERN WYOMING AND PARTS OF THE BLACK HILLS TODAY. && .UNR WATCHES/WARNINGS/ADVISORIES... SD...NONE. WY...NONE. && SHORT TERM...26 LONG TERM....10 AVIATION...10
Hazardous weather outlook, Dec 2, 6:11 AM MST, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 611 AM MST SUN DEC 2 2012 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-031400- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 611 AM MST (711 AM CST) SUN DEC 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT GUSTY SOUTHWESTERLY WINDS WILL DEVELOP ACROSS NORTHEASTERN WYOMING AND PORTIONS OF THE BLACK HILLS LATE THIS MORNING AND PERSIST INTO THIS EVENING. SOME GUSTS TO NEAR 50 MPH ARE LIKELY ACROSS CAMPBELL COUNTY AND DOWNSLOPE FAVORED AREAS OF THE NORTHERN BLACK HILLS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL CROSS THE AREA LATE TONIGHT...BRINGING GUSTY NORTHWESTERLY WINDS BEHIND IT. THE STRONGEST WINDS ARE EXPECTED TO BE ACROSS THE NORTHWESTERN SOUTH DAKOTA PLAINS ON MONDAY...WHERE GUSTS TO AROUND 50 MPH ARE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY
The office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 3:23 PM MST | Wind Advisory | UNR | Butte, Haakon, Harding, Lawrence, Meade, Pennington and 2 more | 26 hr |
Nearby
High Wind Warnings in Wyoming, 2012High Wind Warnings in South Dakota, 2012Every high wind warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.